# SDR CALA2012110800781

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11221
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500A LT CRACKED BETWEEN STRINGERS 8 AND STR 9L,  FRAME REPAIRED IAW EA 5310-04716, REV D, OP 1.
